Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 674191, 19 pages
http://dx.doi.org/10.1155/2013/674191
Research Article

Stability Analysis of a Repairable System with Warning Device and Repairman Vacation

Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China

Received 19 April 2013; Accepted 7 August 2013

Academic Editor: Gen-Qi Xu

Copyright © 2013 Yangli Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Yaez, F. Joglar, and M. Modarres, “Generalized renewal process for analysis of repairable systems with limited failure experience,” Reliability Engineering and System Safety, vol. 77, no. 2, pp. 167–180, 2002. View at Publisher · View at Google Scholar · View at Scopus
  2. R. K. Mobley, An Introduction to Predictive Maintenance, Elsevier Science, New York, NY, USA, 2nd edition, 2002.
  3. B. T. Doshi, “Queueing systems with vacations—a survey,” Queueing Systems, vol. 1, no. 1, pp. 29–66, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Takagi, Queueing Analysis: A Foundation of Performance Evaluation, Vacation and Priority Systems, Part I, vol. 1, North-Holland, Amsterdam, The Netherlands, 1991. View at MathSciNet
  5. N. Tian and Z. G. Zhang, Vacation Queueing Models: Theory and Applications, International Series in Operations Research & Management Science, Springer, New York, NY, USA, 2006. View at MathSciNet
  6. J. Ke, “Batch arrival queues under vacation policies with server breakdowns and startup/closedown times,” Applied Mathematical Modelling, vol. 31, no. 7, pp. 1282–1292, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. B. K. Kumar, R. Rukmani, and V. Thangaraj, “An M/M/C retrial queueing system with Bernoulli vacations,” Journal of Systems Science and Systems Engineering, vol. 18, no. 2, pp. 222–242, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. G. Zhang and N. Tian, “Discrete time Geo/G/1 queue with multiple adaptive vacations,” Queueing Systems, vol. 38, no. 4, pp. 419–429, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. G. Zhang, “On the three threshold policy in the multi-server queueing system with vacations,” Queueing Systems, vol. 51, no. 1-2, pp. 173–186, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Wu, Z. Liu, and Y. Peng, “On the BMAP/G/1 G-queues with second optional service and multiple vacations,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 33, no. 12, pp. 4314–4325, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. C. Ke, C. U. Wu, and Z. G. Zhang, “Recent developments in vacation models: a short survey,” International Journal of Operations Research, vol. 7, no. 4, pp. 3–8, 2010. View at Google Scholar
  12. M. Jain and M. S. Rakhee, “Bilevel control of degraded machining system with warm standbys, setup and vacation,” Applied Mathematical Modelling, vol. 28, no. 12, pp. 1015–1026, 2004. View at Publisher · View at Google Scholar · View at Scopus
  13. L. M. Hu, D. Q. Yue, and J. D. Li, “Probabilistic analysis of a series-parallel repairable system with three units and vacation,” Applied Mathematical Modelling, vol. 34, no. 10, pp. 2711–2721, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q. T. Wu and S. M. Wu, “Reliability analysis of two-unit cold standby repairable systems under Poisson shocks,” Applied Mathematics and Computation, vol. 218, no. 1, pp. 171–182, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Yuan, “Reliability analysis for a k-out-of-n: G system with redundant dependency and repairmen having multiple vacations,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11959–11969, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. L. Yuan and Z. D. Cui, “Reliability analysis for the consecutive-k-out-of-n:F system with repairmen taking multiple vacations,” Applied Mathematical Modelling, vol. 37, no. 7, pp. 4685–4697, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. Z. Yuan and G. Q. Xu, “Modelling of a deteriorating system with repair satisfying general distribution,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6340–6350, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. C. Ke and C. H. Wu, “Multi-server machine repair model with standbys and synchronous multiple vacation,” Computers and Industrial Engineering, vol. 62, no. 1, pp. 296–305, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. J. C. Ke and K. H. Wang, “Vacation policies for machine repair problem with two type spares,” Applied Mathematical Modelling, vol. 31, no. 5, pp. 880–894, 2007. View at Publisher · View at Google Scholar · View at Scopus
  20. J. S. Jia and S. M. Wu, “A replacement policy for a repairable system with its repairman having multiple vacations,” Computers and Industrial Engineering, vol. 57, no. 1, pp. 156–160, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. L. Yuan and J. Xu, “A deteriorating system with its repairman having multiple vacations,” Applied Mathematics and Computation, vol. 217, no. 10, pp. 4980–4989, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. L. Yuan and J. Xu, “An optimal replacement policy for a repairable system based on its repairman having vacations,” Reliability Engineering and System Safety, vol. 96, no. 7, pp. 868–875, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. M. M. Yu, Y. H. Tang, L. P. Liu, and J. Cheng, “A phase-type geometric process repair model with spare device procurement and repairman's multiple vacations,” European Journal of Operational Research, vol. 225, no. 2, pp. 310–323, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. L. N. Guo, H. B. Xu, C. Gao, and G. T. Zhu, “Stability analysis of a new kind series system,” IMA Journal of Applied Mathematics, vol. 75, no. 3, pp. 439–460, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. L. N. Guo, H. B. Xu, C. Gao, and G. T. Zhu, “Stability analysis of a new kind n-unit series repairable system,” Applied Mathematical Modelling, vol. 35, no. 1, pp. 202–217, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. E. Gurtin and R. C. MacCamy, “Non-linear age-dependent population dynamics,” Archive for Rational Mechanics and Analysis, vol. 54, pp. 281–300, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Yao, “Global existence and uniqueness of solutions to epidemic dynamic systems of equations,” Chinese Annals of Mathematics A, vol. 12, no. 2, pp. 218–230, 1991. View at Google Scholar · View at MathSciNet
  28. P. Yan, “Well-posedness of a model for the dynamics of infectious diseases without immunity and with latent period,” Journal of Biomathematics, vol. 23, no. 2, pp. 245–256, 2008. View at Google Scholar · View at MathSciNet
  29. K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000. View at MathSciNet
  30. H. B. Xu, W. H. Guo, J. Y. Yu, and G. T. Zhu, “The asymptotic stability of a series repairable system,” Acta Mathematicae Applicatae Sinica, vol. 29, no. 1, pp. 46–52, 2006. View at Google Scholar · View at MathSciNet
  31. N. Dunford and J. T. Schwartz, Linear Operators, Part I, Wiley Classics Library, John Wiley & Sons, New York, NY, USA, 1958. View at MathSciNet
  32. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  33. G. Geni, X. Z. Li, and G. T. Zhu, Functional Analysis Method in Queueing Theory, Research Information Limited, Hertfordshire, UK, 2001.
  34. P. Clément, H. J. A. M. Heijmans, S. Angenent, C. J. van Duijn, and B. de Pagter, One-Parameter Semigroup, Elsevier Science, Amsterdam, The Netherlands, 1987.
  35. R. Nagel, One-Parameter Semigroups of Positive Operators, vol. 1184 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1986. View at MathSciNet
  36. A. E. Taylor and D. C. Lay, Introduction to Functional Analysis, John Wiley & Sons, New York, NY, USA, 1980. View at MathSciNet
  37. J. H. Cao and K. Cheng, Introduction to Reliability Mathematics, Higher Education Press, Beijing, China, 1986.
  38. L. N. Guo, Z. X. Zhao, H. B. Xu, and G. T. Zhu, “Reliability and profit analysis of a series repairable system with repairman vacation,” in Proceedings of the 30th Chinese Control Conference (CCC '11), pp. 1009–1014, July 2011. View at Scopus